# SDR RAIA950855

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Condition: Faulty
- Location: Rt Pack
- Part time: 6,284 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - SUPPLEMENT - FA SMELLED SMOKE IN CABIN.  MAINTENANCE REPLACED RT SIDE AIR CYCLING MACHINE.  GROUND CHECK GOOD.  AIRCRAFT TT, 8976.0.  (X)
